# SDR USAA2013021200011

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,895 hours, 21,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THE 2R DOOR EXIT SIGN HAS A BROKEN CLIP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN.  OPS CHECK GOOD.
